MAUDE Adverse Event Report: OMNILIFE SCIENCE OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number 230205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.A review of the manufacturing documentation and sterilization documentation for the devices in question was performed.It revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2025.The original surgery is dated (b)(6) 2010.The reason for revision is reported dislocation.During the surgery, the original femoral neck and head were removed and replaced with new implants.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
MDR Report Key21984348
Report Number1226188-2025-00029
Device Sequence Number8553545
Product Code LPH
UDI-Device Identifier00841690102908
UDI-Public00841690102908
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K000788
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Catalogue Number230205
Device Lot Number5540
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale